A. Bamberger and A. Bonnet, Mathematical Analysis of the Guided Modes of an Optical Fiber, SIAM Journal on Mathematical Analysis, vol.21, issue.6, pp.1487-1510, 1990.
DOI : 10.1137/0521082

URL : https://hal.archives-ouvertes.fr/hal-01010733

A. Bonnet-ben-dhia, G. Caloz, and F. Mahé, Guided modes of integrated optical guides. A mathematical study, IMA Journal of Applied Mathematics, vol.60, issue.3, pp.225-261, 1998.
DOI : 10.1093/imamat/60.3.225

URL : https://hal.archives-ouvertes.fr/hal-01010087

A. Bonnet-ben-dhia, J. Duterte, and P. Joly, MATHEMATICAL ANALYSIS OF ELASTIC SURFACE WAVES IN TOPOGRAPHIC WAVEGUIDES, Mathematical Models and Methods in Applied Sciences, vol.09, issue.05, pp.755-798, 1999.
DOI : 10.1142/S0218202599000373

URL : https://hal.archives-ouvertes.fr/hal-01010335

A. Bonnet-ben-dhia, C. Hazard, and S. Lohrengel, A Singular Field Method for the Solution of Maxwell's Equations in Polyhedral Domains, SIAM Journal on Applied Mathematics, vol.59, issue.6, pp.2028-2044, 1999.
DOI : 10.1137/S0036139997323383

A. Bonnet-ben, P. Dhia, and . Joly, Mathematical analysis of guided water waves, SIAM J. Appl. Math, vol.53, pp.1507-1550, 1993.
URL : https://hal.archives-ouvertes.fr/inria-00074932

R. E. Collins, Foundations for Microwave Engineering, McGraw-Hill Series in Electrical Engineering . Radar and Antennas, 1992.

J. C. Guillot, Complétude des Modes TE et TM pour un Guide d'Ondes Optiques Planaire, 1985.

C. Hazard and M. Lenoir, On the Solution of Time-Harmonic Scattering Problems for Maxwell???s Equations, SIAM Journal on Mathematical Analysis, vol.27, issue.6, pp.1597-1630, 1996.
DOI : 10.1137/S0036141094271259

P. Joly and C. Poirier, Mathematical analysis of electromagnetic open Waveguides, ESAIM: Mathematical Modelling and Numerical Analysis, vol.29, issue.5, pp.505-575, 1995.
DOI : 10.1051/m2an/1995290505051

D. Marcuse, Theory of Dielectric Optical Waveguides, 1974.

J. C. Nédélec, Approximation des Equations Intégrales en Mécanique et en Physique, Rapport interne de l'Ecole Polytechnique, 1977.

C. Poirier, Guides d'Ondes Electromagnétiques Ouverts: Etude Mathématique et Numérique, 1994.

C. Weber, A local compactness theorem for Maxwell's equations, Mathematical Methods in the Applied Sciences, vol.46, issue.3, pp.12-25, 1967.
DOI : 10.1002/mma.1670020103

R. Weder, Absence of eigenvalues of the acoustic propagator in deformed wave guides, Rocky Mountain Journal of Mathematics, vol.18, issue.2, pp.495-503, 1988.
DOI : 10.1216/RMJ-1988-18-2-495